MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION OPEN END URETERAL AXXCESS CATHETER; CATHETER, URETHRAL

BOSTON SCIENTIFIC CORPORATION OPEN END URETERAL AXXCESS CATHETER; CATHETER, URETHRAL
Model Number M0064001160
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/26/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).(b)(4).According to the complainant, the suspect device has been disposed and is not available for return.If any further relevant information is received, a supplemental mdr will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that an axxcess ureteral catheter open end was used in the bladder during a cystoscopy and ureteral stenting procedure performed on (b)(6) 2019.According to the complainant, during the procedure, the catheter of the device snapped inside the bladder while introducing through the cystoscope.Reportedly, the procedure was completed with an unknown device.There were no patient complications reported as a result of this event.The patient condition at the conclusion of the procedure was reported to be stable.

Brand Name
OPEN END URETERAL AXXCESS CATHETER
Common Device Name
CATHETER, URETHRAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key8548971
Report Number3005099803-2019-02194
Device Sequence Number360856
Product Code GBM
UDI-Device Identifier08714729751557
UDI-Public08714729751557
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K830840
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/13/2022
Device Model NumberM0064001160
Device Catalogue Number400-116S
Device Lot Number0023083625
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/04/2019
Initial Report FDA Received Date04/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1